Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An almost continuous function


Author: Richard J. Fleissner
Journal: Proc. Amer. Math. Soc. 45 (1974), 346-348
MSC: Primary 26A15; Secondary 54C10
DOI: https://doi.org/10.1090/S0002-9939-1974-0352361-4
MathSciNet review: 0352361
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, a function is constructed which is of the Cesàro type and is almost continuous in the sense of Stallings and in the sense of Husain.


References [Enhancements On Off] (What's this?)

  • [1] Bruce D. Smith, An alternative characterization of continuity, Proc. Amer. Math. Soc. 39 (1973), 318-320. MR 0315653 (47:4202)
  • [2] Jack B. Brown, Connectivity, semi-continuity, and the Darboux property, Duke Math. J. 36 (1969), 559-562. MR 39 #7568. MR 0246264 (39:7568)
  • [3] J. L. Cornette, Connectivity functions and images on Peano continua, Fund. Math. 58 (1966), 183-192. MR 33 #6600. MR 0198442 (33:6600)
  • [4] F. B. Jones and E. S. Thomas, Jr., Connected $ {G_\delta }$-graphs, Duke Math. J. 33 (1966), 341-345. MR 33 #702. MR 0192477 (33:702)
  • [5] J. H. Roberts, Zero-dimensional sets blocking connectivity functions, Fund. Math. 57 (1965), 173-179. MR 33 #3270. MR 0195065 (33:3270)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26A15, 54C10

Retrieve articles in all journals with MSC: 26A15, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0352361-4
Keywords: Continuous, almost continuous, Cesàro type, connected graph
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society